# SDR DL76S071030

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511439
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 347 HAD CRACKS IN UPPER CHORD BETWEEN LBL 10  AND RBL 20. DUE TO A WEB REPAIR NEAR RBL 29.5.  A SPLICE REPAIR WAS DONE BETWEEN LBL 27 AND RBL 30.5.
